# SDR USAA2011091900008

- Difficulty date: September 15, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 9,093 hours, 2,856 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C2419
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 9,122 hours, 2,868 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SLIDE LOW PRESSURE AT DOOR R3.  REMOVED AND REPLACED R3 SLIDE INFLATION RESERVOIR, OPS CHECKED GOOD.
